I was on prozac for a long time (don't remember how long, sorry). Then the weekend before Thanksgiving I got tonsilitis. I just started taking the prozac (20mg) and lamicital (50mg) again on Dec 29th. But now I feel more anxious, more depressed and can't sleep then I ever felt while I was off it.
You should restart the lamictal at the same dosage that you started it when you first went on it. Any time lamictal is interrupted, you should start it up as if you've never taken it. If you didn't do that, this may be part of the problem. You may also be feeling side effects of prozac because you were off it for a few weeks. Its good you see your doc thur so he can be sure you're back on track.
If you were doing good on your Prozac wkthout bad side effects maybe the combination of the 2 don't work well together. Have you told your dr? If you have to take them both then dr needs to give you some sort of sleeping aid such as ambian or maybe Valium or xanax to take the edge off so you can relax enough to fall asleep
I have taken it seems everything they make for severe depression. My dr wants to put me on prozac and i am so scared it will make me gain weight? Is there anyone out there that is on prozac and it has made the gain weight? Did the meds work good for you and finally feel like a normale person again?
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2012 • 4 answers
Posted 17 Dec 2013 • 2 answers
Are there any sexual side effects from taking Harvoni in women reported? Like the side effects from?
Posted 15 Jan 2015 • 1 answer
Posted 25 Feb 2015 • 4 answers
Posted 2 May 2015 • 4 answers